# SDR HNAA2012100100987

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 58,898 hours, 65,626 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Controller
- Part number: 7003974730
- Part serial: 072470
- Condition: Failed
- Location: Afcs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, ACFT LOST BOTH YAW DAMPER CARROTS, RT AUTO-PILOT CARROT, F/O FLIGHT DIRECTOR FLAGGED AND ALTITUDE SELECT INOPERATIVE ON CAPTAINS SIDE. FLIGHT DATA INVALID MESSAGE ON CAPTAINS SIDE.  R & R AFCS CONTROLLER. OPS CHECKED GOOD IAW SPZ8000. GROUND MX TEST.
